# SDR AWXA200300819

- Difficulty date: July 9, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 17,343 hours, 7,463 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5323022620000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MINOR REPAIR - DURING C-04 CHECK .25 INCH CRACK WAS FOUND ON CLOSING PLATE AT LT SIDE PANEL BS 1323, FR 34, STR 32 LT.  MAINTENANCE REMOVED AND REPLACED CLOSING PLATE AT LT SIDE PANEL BS 1323, FR 34, STR 32 LT IAW A319 SRM 51-42-11, PG 28-32, FIG 12 AND 13.
